Sh:162

Bib entry
@article{Sh:162,
 author = {Hart, Bradd T. and Laflamme, Claude and Shelah, Saharon},
 title = {{Models with second order properties. V. A general principle}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {64},
 number = {2},
 year = {1993},
 pages = {169--194},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(93)90033-A},
 mrclass = {03C80 (03C35 03E05 03E65 06A07 90D44)},
 mrnumber = {1241253},
 mrreviewer = {Martin Weese},
 doi = {10.1016/0168-0072(93)90033-A},
 note = {\href{https://arxiv.org/abs/math/9311211}{arXiv: math/9311211}},
 arxiv_number = {math/9311211}
}